MAUDE Adverse Event Report: ABBOTT VASCULAR NC TREK RX; CORONARY DILATATION CATHETER

ABBOTT VASCULAR NC TREK RX; CORONARY DILATATION CATHETER
Catalog Number 1012447-08
Medical Device Problem Codes Inflation Problem (1310); Stretched (1601)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exemption number e2019001.The device was returned for analysis.Visual and functional inspections were performed on the returned device.The reported inflation issue was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The outer member was stretched proximal to the proximal seal and the outer member was folded inwards at the mid lap join possibly from inadvertent mishandling.It is possible that the noted folded inwards outer member at the midlap seal contributed to the reported difficulty; however, it is unknown when this damage occurred.The investigation was unable to determine a conclusive cause for the reported inflation issue.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of this device.
 
Additional Manufacturer Narrative
Exemption number e2019001.The device was received.The investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported the procedure was to treat lesion in the right coronary artery.The 2.5x08 mm nc trek balloon dilatation catheter (bdc) was advanced to the target lesion without issue.On inflation, the balloon of the bdc failed to inflate, no leak was noted.The bdc was removed without issue and was replaced with a new nc trek bdc to complete the procedure.There were no adverse patient effects and no clinically significant delay during the procedure.No additional information was provided.Returned goods analysis noted the outer member of the bdc, proximal to the proximal seal was stretched.

Brand Name
NC TREK RX
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9344966
Report Number2024168-2019-13758
Device Sequence Number19372379
Product Code LOX
UDI-Device Identifier08717648151743
UDI-Public08717648151743
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K103153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Catalogue Number1012447-08
Device Lot Number90716G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2019
Initial Date Received by Manufacturer 11/07/2019
Supplement Date Received by Manufacturer12/05/2019
Initial Report FDA Received Date11/19/2019
Supplement Report FDA Received Date12/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age50 YR